# SDR 05FDEA03476

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 74,592 hours, 18,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

UPON CONFIG, A/C ROLLED LEFT REQ 3/4 DEFLECTION TO RIGHT TO HOLD A/C LEVEL. A/C WAS CONTROLLABLE TO TOUCHDOWN.  ON POST FLIGHT WALK AROUND, DISCOVERED THAT THE MIDDLE OF THE LEFT OUTBD FLAP VANE HAD DEPARTED THE A/C.  REMOVED RT INBD FLAP SPRING CARTRIGDE.  REMOVED AND REPLACED LT OB   FLAP ASSY AND PERFORMED ADJUSTMENT/TEST IAW UAL DC10-30 MM 27-50-02.  INSTALLED INBOARD AND OUTBOARD FLAP VANES ON LT OUTER FLAP, REF UAL M/M 27-50-03.  INSTALLED LT OUTBOARD FLAP VANE CARTRIDGE, REF UAL M/M 27-51-04.  REMOVED AND REPLACED NR 5 SPOILER PER UAL M/M27-60-01.  REMOVED AND REPLACED NR 4 SPOILER PANEL PER M/M 27-60-01.
